# SDR ASAA2022092040009

- Difficulty date: September 20, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 4,523 hours, 1,297 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300027904
- Part serial: 05871
- Condition: Faulty
- Location: E/E, E4
- Part time: 4,518 hours, 1,296 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ON GROUND R1 WINDOW OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. REMOVED AND INSTALLED NEW WHCU. REF B737-9 AMM 30-41-11-000-801 AND 30-41-11-400-801.
